American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Hyun-Kyoung Kwon, Anupan Netyanun and Tavan T. Trent. An analytic approach to the degree bound in the Nullstellensatz. Proc. Amer. Math. Soc. 144 (2016) 1145-1152.
Abstract, references, and article information   
View Article: PDF

[2] Edmond E. Granirer. The Radon-Nikodym property for some Banach algebras related to the Fourier algebra. Proc. Amer. Math. Soc. 139 (2011) 4377-4384. MR 2823083.
Abstract, references, and article information   
View Article: PDF

[3] K. M. Dyakonov. Blaschke products and nonideal ideals in higher order Lipschitz algebras. St. Petersburg Math. J. 21 (2010) 979-993. MR 2604546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] N. V. Volosova. A global dimension theorem for quantized Banach algebras. Trans. Moscow Math. Soc. 70 (2009) 207-235. MR 2573641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Linus Carlsson. Nebenhülle and the Gleason problem. Proc. Amer. Math. Soc. 138 (2010) 267-273. MR 2550192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hung Le Pham. Incomparable prime ideals in commutative radical Fréchet algebras. Proc. Amer. Math. Soc. 137 (2009) 593-596. MR 2448580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sergei Treil and Brett D. Wick. Analytic projections, Corona problem and geometry of holomorphic vector bundles. J. Amer. Math. Soc. 22 (2009) 55-76. MR 2449054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Brudnyi and D. Kinzebulatov. Uniform subalgebras of $L^{\infty }$ on the unit circle generated by almost periodic functions. St. Petersburg Math. J. 19 (2008) 495-518. MR 2381931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Aaron Luttman and Thomas Tonev. Uniform algebra isomorphisms and peripheral multiplicativity. Proc. Amer. Math. Soc. 135 (2007) 3589-3598. MR 2336574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tavan T. Trent and Xinjun Zhang. A matricial corona theorem II. Proc. Amer. Math. Soc. 135 (2007) 2845-2854. MR 2317961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tavan Trent and Xinjun Zhang. A matricial corona theorem. Proc. Amer. Math. Soc. 134 (2006) 2549-2558. MR 2213732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andriy Zagorodnyuk. Spectra of algebras of entire functions on Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 2559-2569. MR 2213733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Burglind Jöricke. Hausdorff dimension of Cantor sets and polynomial hulls. Proc. Amer. Math. Soc. 134 (2006) 1347-1354. MR 2199178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Brian Forrest and Nicolaas Spronk. Best bounds for approximate identities in ideals of the Fourier algebra vanishing on subgroups. Proc. Amer. Math. Soc. 134 (2006) 111-116. MR 2170550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] N. V. Rao and A. K. Roy. Multiplicatively spectrum-preserving maps of function algebras. Proc. Amer. Math. Soc. 133 (2005) 1135-1142. MR 2117215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eberhard Kaniuth. Weak spectral synthesis for the projective tensor product of commutative Banach algebras. Proc. Amer. Math. Soc. 132 (2004) 2959-2967. MR 2063116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. Seddighi and M. H. Shirdarreh Haghighi. Sufficient conditions for a linear functional to be multiplicative. Proc. Amer. Math. Soc. 129 (2001) 2385-2393. MR 1823923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Aharon Atzmon. Invariant subspaces of arbitrary multiplicity for the shift on $\ell^1$. Proc. Amer. Math. Soc. 129 (2001) 1963-1967. MR 1002583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Thomas Vils Pedersen. Holomorphic perturbation of Fourier coefficients. Proc. Amer. Math. Soc. 129 (2001) 1365-1366. MR 1814161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. G. Dixon. Non-closed sums of closed ideals in Banach algebras. Proc. Amer. Math. Soc. 128 (2000) 3647-3654. MR 1778282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter J. Wood. Complemented ideals in the Fourier algebra of a locally compact group. Proc. Amer. Math. Soc. 128 (2000) 445-451. MR 1616589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ferdinand Beckhoff. Topologies on the ideal space of a Banach algebra and spectral synthesis. Proc. Amer. Math. Soc. 125 (1997) 2859-2866. MR 1389504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jorma Arhippainen. On the ideal structure of algebras of star-algebra valued functions . Proc. Amer. Math. Soc. 123 (1995) 381-391. MR 1215198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] K. B. Laursen and M. Mbekhta. Operators with finite chain length and the ergodic theorem . Proc. Amer. Math. Soc. 123 (1995) 3443-3448. MR 1277123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] H. Mahyar. The maximal ideal space of ${\rm lip}\sb A(X,\alpha)$ . Proc. Amer. Math. Soc. 122 (1994) 175-181. MR 1257117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Esterle, E. Strouse and F. Zouakia. Closed ideals of the algebra of absolutely convergent Taylor series . Bull. Amer. Math. Soc. 31 (1994) 39-43. MR 1246467.
Abstract, references, and article information   
View Article: PDF

[27] Reiner Martin. On the ideal structure of the Nevanlinna class . Proc. Amer. Math. Soc. 114 (1992) 135-143. MR 1069291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Toma V. Tonev. Multi-tuple Shilov boundaries of algebra tensor products . Proc. Amer. Math. Soc. 113 (1991) 749-753. MR 1057962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Taher G. Honary. Relations between Banach function algebras and their uniform closures . Proc. Amer. Math. Soc. 109 (1990) 337-342. MR 1007499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Thomas J. Abram and Max L. Weiss. Some characterizations of trivial parts for $H\sp \infty(D)$ . Proc. Amer. Math. Soc. 99 (1987) 455-461. MR 875380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia